# SDR UIEA2020102802319

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,520 hours, 11,581 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD FUEL PUMP EICAS ON INITIAL DESCENT.  PERFORMED OPERATIONS CHECK OF RT FWD FUEL PUMP, PER B767 AMM 25-27-00.  OPERATIONS CHECK OK, NO MESSAGE DISPLAYED.
